# SDR IPXA20190401574

- Difficulty date: March 26, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931202
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FRA 26 AND FRA 27 Y=0 HAS CORROSION ON UPPER SURFACE REMOVED CORROSION, APPLIED ALUMINUM FILLER, AND RESTORED PROTECTIVE COATING IAW A300-600 SRM 53-10-16
